# SDR SWAA011140

- Difficulty date: April 14, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 23,060 hours, 20,699 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Part serial: 81012653
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED, DECLARED EMERGENCY, AT FL 370, PRESSURIZATION AURAL WARNING SOUNDED.  PRESS VALVE CLOSED, EMERGENCY DESCENT KEPT CABIN ALT BELOW 11,500FT. R&R PRESS CONTROLLER PER MM, OPS CHECK GOOD.
